A note on porosity and the Mazur intersection property



Downloads per month over past year

Jiménez Sevilla, María del Mar and Moreno, José Pedro (2000) A note on porosity and the Mazur intersection property. Mathematika. A Journal of Pure and Applied Mathematics, 47 (1-2). pp. 267-272. ISSN 0025-5793

[thumbnail of Jimenez17.pdf] PDF
Restringido a Repository staff only


Official URL: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=7015048


Let M be the collection of all intersections of balls, considered as a subset of the hyperspace H of all closed, convex and bounded sets of a Banach space, furnished
with the Hausdorff metric. We prove that M is uniformly very porous if and only if the space fails the Mazur intersection property.

Item Type:Article
Additional Information:

The authors wish to thank the C.E.C.M., the Department of
Mathematics and Statistics of the Simon Fraser University and specially J. Borwein for their hospitality during the preparation of this note. We also thank the referee for valuable suggestions improving its readability

Uncontrolled Keywords:Porosity, Convex bodies, Mazur intersection property
Subjects:Sciences > Mathematics > Algebra
ID Code:22175
Deposited On:01 Jul 2013 16:56
Last Modified:27 Jul 2018 07:45

Origin of downloads

Repository Staff Only: item control page